MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012623-16
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Numbness (2415)
Date of Event 11/05/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event is estimated.The device was not returned for evaluation.The reported patient effects of hypersensitivity and pain is a known observed and potential patient effects as listed in the omnilink elite instructions for use.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure.The additional omnilink elites and the absolute pro referenced are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported the patient had three omni elite and one absolute pro stents implanted in the right common iliac and left common iliac arteries on (b)(6) 2013.Approximately a year later, the patient started experiencing tingling and severe pain down both legs.Medication has been prescribed.The patient has always been sensitive to metal; therefore, an allergy kit has been requested by the allergist.Additionally, the patient suffers of an occlusive peripheral disease.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6182659
Report Number2024168-2016-08962
Device Sequence Number976174
Product Code NIO
UDI-Device Identifier08717648179235
UDI-Public(01)08717648179235(17)151031(10)2052841
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Catalogue Number1012623-16
Device Lot Number2052841
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: OTW OMNILINK ELITE (X2), ABSOLUTE PRO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight59